Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 7, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Mar 10, 2026, 11:37 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 11, 2026, 4:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2026, 11:37 AM CDT (16:37 UTC)
- In effect from
- Mar 11, 2026, 4:00 AM CDT
- Expired
- Mar 11, 2026, 4:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.6 hours before the alert went out and 367 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
052 WWUS74 KAMA 101637 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1137 AM CDT Tue Mar 10 2026 TXZ004-005-007>020-317-110400- /O.NEW.KAMA.WI.Y.0007.260311T0900Z-260311T2100Z/ Ochiltree-Lipscomb-Moore-Hutchinson-Roberts-Hemphill-Oldham- Potter-Carson-Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Canyon, Shamrock, Briscoe, Booker, Twitty, Lora, White Deer, Pampa, Miami, Kingsmill, Clarendon, Lela, Samnorwood, Wayside, Perryton, Farnsworth, Bushland, Four Way, Wheeler, Panhandle, Higgins, Dozier, Borger, Glazier, Bootleg, Umbarger, Boys Ranch, Masterson, Canadian, Dumas, Amarillo, Codman, Follett, Goodnight, Waka, Vega, Palo Duro Canyon State Park, Skellytown, Wildorado, Washburn, Claude, Dawn, Buffalo Lake, Lake Marvin, Lutie, Hereford, Wolf Creek Park, Pantex, and Wellington 1137 AM CDT Tue Mar 10 2026 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...A large portion of the Texas Panhandle. * WHEN...From 4 AM to 4 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CR
5 follow-up statements
232 WWUS74 KAMA 110339 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1039 PM CDT Tue Mar 10 2026 TXZ004-005-007>020-317-111300- /O.CON.KAMA.WI.Y.0007.260311T0900Z-260311T2100Z/ Ochiltree-Lipscomb-Moore-Hutchinson-Roberts-Hemphill-Oldham- Potter-Carson-Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Waka, Bootleg, Dumas, Lake Marvin, Miami, Briscoe, Claude, Lutie, Follett, Canadian, Dawn, Pampa, Wellington, Samnorwood, Goodnight, Vega, Twitty, Shamrock, Codman, Wheeler, Wildorado, Lora, Hereford, Palo Duro Canyon State Park, Dozier, Panhandle, Canyon, Amarillo, Bushland, Wolf Creek Park, Booker, Lela, White Deer, Umbarger, Perryton, Wayside, Pantex, Four Way, Clarendon, Borger, Kingsmill, Masterson, Farnsworth, Washburn, Skellytown, Boys Ranch, Buffalo Lake, Glazier, and Higgins 1039 PM CDT Tue Mar 10 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...A portion of the Panhandle of Texas. * WHEN...From 4 AM to 4 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...A brief period of much stronger gusts remain possible during the initial arrival of the cold front. The advised areas could experience rouge wind gusts that can reach speeds of 60 mph upon its arrival. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 11
501 WWUS74 KAMA 110455 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1155 PM CDT Tue Mar 10 2026 OKZ001>003-TXZ001>003-006-111300- /O.EXA.KAMA.WI.Y.0007.260311T0900Z-260311T2100Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Hartley- Including the cities of Keyes, Dalhart, Channing, Forgan, Hartley, Gruver, Boise City, Guymon, Conlen, Ware, Beaver, Stratford, Spearman, and Romero 1155 PM CDT Tue Mar 10 2026 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...In Oklahoma, Beaver, Cimarron, and Texas Counties. In Texas, Dallam, Hansford, Hartley, and Sherman Counties. * WHEN...From 4 AM to 4 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ004-005-007>020-317-111300- /O.CON.KAMA.WI.Y.0007.260311T0900Z-260311T2100Z/ Ochiltree-Lipscomb-Moore-Hutchinson-Roberts-Hemphill-Oldham- Potter-Carson-Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley- Collingsworth-Palo Duro Canyon- Including the cities of Palo Duro Canyon State Park, Waka, Amarillo, Buffalo Lake, Goodnight, Wayside, Boys Ranch, Briscoe, Skellytown, Lela, Kingsmill, Pantex, Umbarger, Wildorado, Wolf Creek Park, Vega, Clarendon, Dozier, Borger, Hereford, Canyon, Codman, Canadian, Follett, Booker, Twitty, Panhandle, Miami, Perryton, Washburn, Samnorwood, Glazier, Lora, Higgins, Pampa, Dawn, Wellington, Wheeler, Dumas, Masterson, Lake Marvin, Lutie, Farnsworth, Four Way, Shamrock, White Deer, Claude, Bootleg, and Bushland 1155 PM CDT Tue Mar 10 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT WEDNESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...A portion of the Panhandle of Texas. * WHEN...From 4 AM to 4 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LFM
784 WWUS74 KAMA 110913 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 413 AM CDT Wed Mar 11 2026 TXZ006>020-317-111700- /O.UPG.KAMA.WI.Y.0007.000000T0000Z-260311T2100Z/ /O.NEW.KAMA.HW.W.0002.260311T0913Z-260311T2100Z/ Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- Including the cities of Palo Duro Canyon State Park, Channing, Amarillo, Buffalo Lake, Goodnight, Wayside, Boys Ranch, Briscoe, Skellytown, Lela, Kingsmill, Pantex, Umbarger, Wildorado, Vega, Clarendon, Dozier, Borger, Hereford, Canyon, Codman, Canadian, Twitty, Panhandle, Miami, Hartley, Washburn, Samnorwood, Glazier, Lora, Pampa, Dawn, Wellington, Wheeler, Dumas, Masterson, Lake Marvin, Lutie, Four Way, Shamrock, White Deer, Claude, Bootleg, Romero, and Bushland 413 AM CDT Wed Mar 11 2026 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...North winds 30 to 40 mph with gusts up to 65 mph. * WHERE...A portion of the Texas Panhandle. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ001>003-TXZ001>005-111700- /O.CON.KAMA.WI.Y.0007.000000T0000Z-260311T2100Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Including the cities of Wolf Creek Park, Keyes, Dalhart, Farnsworth, Perryton, Forgan, Waka, Gruver, Boise City, Guymon, Conlen, Ware, Beaver, Stratford, Higgins, Spearman, Follett, and Booker 413 AM CDT Wed Mar 11 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph. * WHERE...In Oklahoma, Beaver, Cimarron, and Texas Counties. In Texas, Dallam, Hansford, Lipscomb, Ochiltree, and Sherman Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LFM
670 WWUS74 KAMA 111608 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1108 AM CDT Wed Mar 11 2026 TXZ006>020-317-112100- /O.CON.KAMA.HW.W.0002.000000T0000Z-260311T2100Z/ Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- Including the cities of Hartley, Skellytown, Channing, Borger, Pampa, Four Way, Washburn, Wellington, Samnorwood, Panhandle, Palo Duro Canyon State Park, Wildorado, Wayside, Lake Marvin, Briscoe, Canadian, Romero, Vega, Dozier, Boys Ranch, Dumas, Buffalo Lake, Bushland, Pantex, Goodnight, Bootleg, Clarendon, Lutie, Umbarger, Wheeler, Glazier, Lora, Lela, Dawn, White Deer, Amarillo, Canyon, Masterson, Miami, Kingsmill, Hereford, Claude, Twitty, Shamrock, and Codman 1108 AM CDT Wed Mar 11 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...North winds 30 to 40 mph with gusts up to 60 mph. * WHERE...A portion of the Panhandle of Texas. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ001>003-TXZ001>005-112100- /O.CON.KAMA.WI.Y.0007.000000T0000Z-260311T2100Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Including the cities of Higgins, Waka, Gruver, Guymon, Booker, Ware, Farnsworth, Conlen, Follett, Keyes, Stratford, Spearman, Perryton, Forgan, Wolf Creek Park, Dalhart, Boise City, and Beaver 1108 AM CDT Wed Mar 11 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph. * WHERE...In Oklahoma, Beaver, Cimarron, and Texas Counties. In Texas, Dallam, Hansford, Lipscomb, Ochiltree, and Sherman Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 98
187 WWUS74 KAMA 112102 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 402 PM CDT Wed Mar 11 2026 TXZ006>020-317-112215- /O.EXP.KAMA.HW.W.0002.000000T0000Z-260311T2100Z/ Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- Including the cities of Lutie, Wildorado, Shamrock, Pantex, Briscoe, Bootleg, Codman, Goodnight, Panhandle, Washburn, Hartley, Lela, Samnorwood, Vega, Canadian, Pampa, Glazier, Dozier, Umbarger, Skellytown, Buffalo Lake, Canyon, Clarendon, Dawn, Twitty, Four Way, Romero, Channing, Lake Marvin, Wellington, Borger, Kingsmill, Lora, Masterson, Miami, Dumas, White Deer, Hereford, Bushland, Palo Duro Canyon State Park, Wayside, Wheeler, Boys Ranch, Claude, and Amarillo 402 PM CDT Wed Mar 11 2026 ...HIGH WIND WARNING HAS EXPIRED... While winds will still be breezy for a bit, the high wind threat has ended. $$ OKZ001>003-TXZ001>005-112215- /O.EXP.KAMA.WI.Y.0007.000000T0000Z-260311T2100Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Including the cities of Perryton, Gruver, Wolf Creek Park, Beaver, Stratford, Higgins, Dalhart, Ware, Forgan, Guymon, Keyes, Boise City, Waka, Booker, Farnsworth, Follett, Spearman, and Conlen 402 PM CDT Wed Mar 11 2026 ...WIND ADVISORY HAS EXPIRED... While winds will still be breezy for a bit, the strong wind threat has ended. $$ DGW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 10, 6:33 AM CDT, 5 hours 4 minutes earlier. Its key messages:
- Issued at 1213 AM CDT Tue Mar 10 2026
- Thunderstorms will be possible Tuesday afternoon, mostly across the eastern and central Texas Panhandle. A few storms may become strong to severe with large hail and damaging winds the primary hazards.
- Windy conditions are expected behind the cold front on Tuesday night and Wednesday morning. Cannot rule out a wind gust up to 60 mph in the southeastern Texas Panhandle.
- Elevated to critical fire weather conditions will be possible Wednesday, Thursday, and Sunday.
Area forecast discussion, Mar 10, 6:33 AM CDT, 5 hours 4 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 633 AM CDT Tue Mar 10 2026 ...New AVIATION... .KEY MESSAGES... Issued at 1213 AM CDT Tue Mar 10 2026 - Thunderstorms will be possible Tuesday afternoon, mostly across the eastern and central Texas Panhandle. A few storms may become strong to severe with large hail and damaging winds the primary hazards. - Windy conditions are expected behind the cold front on Tuesday night and Wednesday morning. Cannot rule out a wind gust up to 60 mph in the southeastern Texas Panhandle. - Elevated to critical fire weather conditions will be possible Wednesday, Thursday, and Sunday. && .SHORT TERM... (Tonight through Wednesday night) Issued at 1137 PM CDT Mon Mar 9 2026 Satellite imagery this evening shows a trough over the Baja California peninsula tracking slowly eastward. Meanwhile, there is quasi-zonal flow across the Northern US. Upper-level clouds are creeping into the southeastern Texas Panhandle as moisture from the Pacific begins to move in. The trough will continue to move eastward tonight and cloud coverage will increase across the Panhandles. We could see isolated to scattered showers later tonight as there is a decent surge of 700mb theta-e as well as some subtle perturbations in the flow ahead of the trough, though this activity would have to fight off some dry air in the lower portion of the atmosphere. In all, that culminates in around a 15% chance for rain late tonight. We should see clouds clear later Tuesday morning and into the afternoon which will allow for temperatures to climb into the upper- 70s in the west to upper-80s in the east. Additional forcing should arrive in the afternoon which will present a chance for showers and thunderstorms across much of the area. Models are still split on how much low-level moisture will be able to return, though the better chance for appreciable low-level moisture return will be across the eastern and portions of the central combined Panhandles. If this does happen, MLCAPE values around 750-1250 J/kg will be possible along with around 45 kts of effective shear with a veering wind profile. This suggests a supercell will be possible in the eastern half of the combined Panhandles which would be capable of producing large hail, owing to the steep mid-level lapse rates, and damaging winds, with DCAPE values around 1000-1250 J/kg. All that said, there are some serious doubts as to whether or not storms will be able to be sustained. There are hints that a layer of dry air around 700mb will work into the central and eastern Panhandles Tuesday afternoon. If this does happen, we could see thunderstorms struggle to develop or struggle to maintain intensity as dry air entrainment acts as an inhibitor for sustained thunderstorm development. Meanwhile, this dry air may not impact the western Panhandles much and thus we could see some high-based showers or an isolated thunderstorm Tuesday afternoon. These showers would be capable of producing strong downdrafts owing to around 1000 J/kg of DCAPE. A cold front will move in Tuesday night and through Wednesday. Winds will become breezy due to a steep post-frontal surface pressure gradient and a strong low-level jet. Surface winds will become sustained at 25 to 35 mph, and locally higher possible in the southeastern Texas Panhandle. Expecting 30-45 mph wind gusts across the northern and western Panhandles, and 45-55 mph gusts in the eastern Texas Panhandle. There is a 15-30% chance for wind gusts to exceed 60 mph in the southeastern Texas Panhandle later Wednesday morning. This means that at least a Wind Advisory will probably eventually be needed in the eastern Texas Panhandle late Tuesday night into early Wednesday afternoon. Elevated to critical fire weather conditions will be possible given the windy and dry conditions. Winds will begin to weaken Wednesday afternoon through Wednesday night. Vanden Bosch && .LONG TERM... (Thursday through next Monday) Issued at 1137 PM CDT Mon Mar 9 2026 The weather system that produces Tuesday and Wednesday's weather will move off into the Deep South on Thursday, and we'll see northwesterly flow aloft over the Panhandles. A surface low will develop Thursday afternoon resulting in the return of breezy and dry conditions and possible elevated to critical fire weather conditions. Anomalously warm low-level temperatures will return to the Panhandles on Friday and into Saturday. Expecting highs to reach into the upper-70s to low-80s on Friday and mid to upper-80s on Saturday. The NBM gives a 30-60% chance for highs to reach or exceed 90 degrees on Saturday with a 60-90% chance in the southeastern Texas Panhandle, Palo Duro Canyon, and portions of the Canadian River Valley. A cold front will move in Saturday night and bring in a quick drop in temperatures. Breezy to windy conditions are favored behind this front. Vanden Bosch && .AVIATION... (12Z TAFS) Issued at 629 AM CDT Tue Mar 10 2026 VFR conditions are expected throughout the 12Z TAF period at all TAF sites. Winds will be out of the southwest and west at 10-20 kts with higher gusts at times. Could see -TSRA conditions for KGUY/KAMA between 18Z and 23Z, but confidence not high enough to include in TAF at this time. Erratic winds with thunderstorms will be possible if thunderstorms move over TAF site. Winds will subside slightly past 00Z. For KGUY/KDHT, winds will shift to northerly as cold front moves into the region towards the end of the TAF period with winds sustained around 15-25 kts. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...52 LONG TERM....52 AVIATION...29
Hazardous weather outlook, Mar 10, 12:02 AM CDT, 11 hours 35 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Amarillo TX 1202 AM CDT Tue Mar 10 2026 OKZ001>003-TXZ001>020-317-102100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 1202 AM CDT Tue Mar 10 2026 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tuesday and Tuesday Night. Showers and thunderstorms will be possible at times this afternoon and evening. A few strong to severe thunderstorms cannot be ruled out in the eastern Texas and Oklahoma Panhandles. The primary hazards being large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Windy conditions are expected behind a cold front Tuesday night and Wednesday. Winds gusts over 50 mph will be possible. Elevated to critical fire weather conditions will be possible Wednesday, Thursday, and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:12 PM CDT | Special Weather Statement | AMA | Lipscomb | 33 min |
| Mar 10, 3:17 PM CDT | Special Weather Statement | AMA | Potter | 28 min |
| Mar 10, 3:38 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 30 min |
| Mar 10, 3:48 PM CDT | Special Weather Statement | AMA | Moore | 27 min |
| Mar 10, 4:02 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Sherman | 43 min |
| Mar 10, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 39 min |
| Mar 10, 4:27 PM CDT | Special Weather Statement | AMA | Ochiltree | 33 min |
| Mar 10, 4:32 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree, Roberts | 43 min |
| Mar 10, 4:38 PM CDT | Special Weather Statement | AMA | Lipscomb | 37 min |
| Mar 10, 5:18 PM CDT | Special Weather Statement | AMA | Ochiltree | 27 min |
| Mar 10, 5:24 PM CDT | Special Weather Statement | AMA | Moore | 36 min |
| Mar 10, 5:38 PM CDT | Special Weather Statement | AMA | Carson, Potter | 37 min |
| Mar 10, 5:49 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 25 min |
| Mar 10, 6:17 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Moore, Potter, Roberts | 28 min |
| Mar 10, 6:45 PM CDT | Special Weather Statement | AMA | Carson, Hansford, Hutchinson, Moore, Ochiltree, Potter and 1 more | 30 min |
| Mar 10, 5:11 PM CDT | Special Weather Statement | AMA | Beaver | 34 min |
| Mar 10, 5:47 PM CDT | Special Weather Statement | AMA | Beaver | 28 min |
Nearby
Wind Advisories in Texas, 2026Wind Advisories in Oklahoma, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.